# SDR ASOA20160206009

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 28,109 hours, 16,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 071654
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE FORWARD CENTER OVERHEAD EMERGENCY SIGN WOULD NOT TEST.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT INVERTER AND OPS CHECKS WERE GOOD.
